# SDR ASAA2015022410766

- Difficulty date: February 24, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 1,975 hours, 657 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710311
- Part serial: 41D824
- Condition: Malfunctioned
- Location: Ee Bay
- Part time: 1,359 hours, 439 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR: EXCESSIVE DOWN TILT IS REQUIRED TO PAINT ANY GROUND RETURNS.  APPEARS ANTENNA IS MISALIGNED BY APPROX 4 DEG, L/E WHEN 0 DG IS SET IN MANUAL MODE, ANTENNA IS APPROXIMATELY +4 DEG. THIS WAS CONSISTENT IN AUTO MODE AS WELL, WITH THE GC BUTTON DEPRESSED.  ACFT GROUNDED. WHILE ACCOMP, WXR OPS TEST VERIFIED FAULT.  RERACKED WXR R/T.  REACCOMP. WXR OPS TEST, TEST NOW PASSES REF MM 34-43-00-710-802-001 & 34-43-41-400-801.
